August  2013, 18(6): 1663-1681. doi: 10.3934/dcdsb.2013.18.1663

Unstable invariant manifolds for a nonautonomous differential equation with nonautonomous unbounded delay

1. 

Institut für Mathematik, Universität Paderborn, Warburger Straße 100, 33098 Paderborn, Germany

2. 

Institut für Stochastik, Friedrich Schiller Universität Jena, Ernst Abbe Platz 2, 07737 Jena, Germany

Received  January 2012 Revised  March 2012 Published  March 2013

In this paper we deal with a nonautonomous differential equation with a nonautonomous delay. The aim is to establish the existence of an unstable invariant manifold to this differential equation for which we use the Lyapunov-Perron transformation. However, the delay is assumed to be unbounded which makes it necessary to use nonclassical methods.
Citation: Arne Ogrowsky, Björn Schmalfuss. Unstable invariant manifolds for a nonautonomous differential equation with nonautonomous unbounded delay. Discrete and Continuous Dynamical Systems - B, 2013, 18 (6) : 1663-1681. doi: 10.3934/dcdsb.2013.18.1663
References:
[1]

Ludwig Arnold, "Random Dynamical Systems," Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1998. doi: 10.1007/BFb0095238.

[2]

Tomás Caraballo, Jinqiao Duan, Kening Lu and Björn Schmalfuß, Invariant manifolds for random and stochastic partial differential equations, Adv. Nonlinear Stud., 10 (2010), 23-52.

[3]

Tomás Caraballo, María J. Garrido-Atienza, Björn Schmalfuß and José Valero, Non-autonomous and random attractors for delay random semilinear equations without uniqueness, Discrete Contin. Dyn. Syst., 21 (2008), 415-443. doi: 10.3934/dcds.2008.21.415.

[4]

Tomás Caraballo, Peter E. Kloeden and José Real, Discretization of asymptotically stable stationary solutions of delay differential equations with a random stationary delay, J. Dynam. Differential Equations, 18 (2006), 863-880. doi: 10.1007/s10884-006-9022-5.

[5]

Carmen Chicone and Yuri Latushkin, "Evolution Semigroups in Dynamical Systems and Differential Equations," Mathematical Surveys and Monographs, 70, American Mathematical Society, Providence, RI, 1999.

[6]

Igor D. Chueshov, "Introduction to the Theory of Infinite-Dimensional Dissipative Systems," AKTA, Kharkiv, 2002.

[7]

Igor D. Chueshov and M. Scheutzow, Inertial manifolds and forms for stochastically perturbed retarded semilinear parabolic equations, J. Dynam. Differential Equations, 13 (2001), 355-380. doi: 10.1023/A:1016684108862.

[8]

Thai S. Doan and Stefan Siegmund, Differential equations with random delay, Infinite dimensional dynamical systems.

[9]

María J. Garrido-Atienza, Kening Lu and Björn Schmalfuß, Unstable invariant manifolds for stochastic PDEs driven by a fractional Brownian motion, J. Differential Equations, 248 (2010), 1637-1667. doi: 10.1016/j.jde.2009.11.006.

[10]

María J. Garrido-Atienza, Arne Ogrowsky and Björn Schmalfuß, Random differential equations with random delays, Stoch. Dyn., 11 (2011), 369-388. doi: 10.1142/S0219493711003358.

[11]

Salah-Eldin A. Mohammed, Tusheng Zhang and Huaizhong Zhao, The stable manifold theorem for semilinear stochastic evolution equations and stochastic partial differential equations, Mem. Amer. Math. Soc., 196 (2008), vi+105 pp.

show all references

References:
[1]

Ludwig Arnold, "Random Dynamical Systems," Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1998. doi: 10.1007/BFb0095238.

[2]

Tomás Caraballo, Jinqiao Duan, Kening Lu and Björn Schmalfuß, Invariant manifolds for random and stochastic partial differential equations, Adv. Nonlinear Stud., 10 (2010), 23-52.

[3]

Tomás Caraballo, María J. Garrido-Atienza, Björn Schmalfuß and José Valero, Non-autonomous and random attractors for delay random semilinear equations without uniqueness, Discrete Contin. Dyn. Syst., 21 (2008), 415-443. doi: 10.3934/dcds.2008.21.415.

[4]

Tomás Caraballo, Peter E. Kloeden and José Real, Discretization of asymptotically stable stationary solutions of delay differential equations with a random stationary delay, J. Dynam. Differential Equations, 18 (2006), 863-880. doi: 10.1007/s10884-006-9022-5.

[5]

Carmen Chicone and Yuri Latushkin, "Evolution Semigroups in Dynamical Systems and Differential Equations," Mathematical Surveys and Monographs, 70, American Mathematical Society, Providence, RI, 1999.

[6]

Igor D. Chueshov, "Introduction to the Theory of Infinite-Dimensional Dissipative Systems," AKTA, Kharkiv, 2002.

[7]

Igor D. Chueshov and M. Scheutzow, Inertial manifolds and forms for stochastically perturbed retarded semilinear parabolic equations, J. Dynam. Differential Equations, 13 (2001), 355-380. doi: 10.1023/A:1016684108862.

[8]

Thai S. Doan and Stefan Siegmund, Differential equations with random delay, Infinite dimensional dynamical systems.

[9]

María J. Garrido-Atienza, Kening Lu and Björn Schmalfuß, Unstable invariant manifolds for stochastic PDEs driven by a fractional Brownian motion, J. Differential Equations, 248 (2010), 1637-1667. doi: 10.1016/j.jde.2009.11.006.

[10]

María J. Garrido-Atienza, Arne Ogrowsky and Björn Schmalfuß, Random differential equations with random delays, Stoch. Dyn., 11 (2011), 369-388. doi: 10.1142/S0219493711003358.

[11]

Salah-Eldin A. Mohammed, Tusheng Zhang and Huaizhong Zhao, The stable manifold theorem for semilinear stochastic evolution equations and stochastic partial differential equations, Mem. Amer. Math. Soc., 196 (2008), vi+105 pp.

[1]

Bernd Aulbach, Martin Rasmussen, Stefan Siegmund. Invariant manifolds as pullback attractors of nonautonomous differential equations. Discrete and Continuous Dynamical Systems, 2006, 15 (2) : 579-596. doi: 10.3934/dcds.2006.15.579

[2]

C. M. Groothedde, J. D. Mireles James. Parameterization method for unstable manifolds of delay differential equations. Journal of Computational Dynamics, 2017, 4 (1&2) : 21-70. doi: 10.3934/jcd.2017002

[3]

Luca Bisconti, Marco Spadini. On the set of harmonic solutions of a class of perturbed coupled and nonautonomous differential equations on manifolds. Communications on Pure and Applied Analysis, 2017, 16 (4) : 1471-1492. doi: 10.3934/cpaa.2017070

[4]

Nguyen Thieu Huy, Pham Truong Xuan, Vu Thi Ngoc Ha, Vu Thi Thuy Ha. Inertial manifolds for parabolic differential equations: The fully nonautonomous case. Communications on Pure and Applied Analysis, 2022, 21 (3) : 943-958. doi: 10.3934/cpaa.2022005

[5]

Seyedeh Marzieh Ghavidel, Wolfgang M. Ruess. Flow invariance for nonautonomous nonlinear partial differential delay equations. Communications on Pure and Applied Analysis, 2012, 11 (6) : 2351-2369. doi: 10.3934/cpaa.2012.11.2351

[6]

Ismael Maroto, Carmen NÚÑez, Rafael Obaya. Dynamical properties of nonautonomous functional differential equations with state-dependent delay. Discrete and Continuous Dynamical Systems, 2017, 37 (7) : 3939-3961. doi: 10.3934/dcds.2017167

[7]

Ismael Maroto, Carmen Núñez, Rafael Obaya. Exponential stability for nonautonomous functional differential equations with state-dependent delay. Discrete and Continuous Dynamical Systems - B, 2017, 22 (8) : 3167-3197. doi: 10.3934/dcdsb.2017169

[8]

Genni Fragnelli, Dimitri Mugnai. Nonlinear delay equations with nonautonomous past. Discrete and Continuous Dynamical Systems, 2008, 21 (4) : 1159-1183. doi: 10.3934/dcds.2008.21.1159

[9]

Wan-Tong Li, Bin-Guo Wang. Attractor minimal sets for nonautonomous type-K competitive and semi-convex delay differential equations with applications. Discrete and Continuous Dynamical Systems, 2009, 24 (2) : 589-611. doi: 10.3934/dcds.2009.24.589

[10]

Arno Berger. Counting uniformly attracting solutions of nonautonomous differential equations. Discrete and Continuous Dynamical Systems - S, 2008, 1 (1) : 15-25. doi: 10.3934/dcdss.2008.1.15

[11]

Lars Grüne, Peter E. Kloeden, Stefan Siegmund, Fabian R. Wirth. Lyapunov's second method for nonautonomous differential equations. Discrete and Continuous Dynamical Systems, 2007, 18 (2&3) : 375-403. doi: 10.3934/dcds.2007.18.375

[12]

Norbert Koksch, Stefan Siegmund. Feedback control via inertial manifolds for nonautonomous evolution equations. Communications on Pure and Applied Analysis, 2011, 10 (3) : 917-936. doi: 10.3934/cpaa.2011.10.917

[13]

Mazyar Ghani Varzaneh, Sebastian Riedel. A dynamical theory for singular stochastic delay differential equations Ⅱ: nonlinear equations and invariant manifolds. Discrete and Continuous Dynamical Systems - B, 2021, 26 (8) : 4587-4612. doi: 10.3934/dcdsb.2020304

[14]

Yuan Guo, Xiaofei Gao, Desheng Li. Structure of the set of bounded solutions for a class of nonautonomous second order differential equations. Communications on Pure and Applied Analysis, 2010, 9 (6) : 1607-1616. doi: 10.3934/cpaa.2010.9.1607

[15]

Yongxin Jiang, Can Zhang, Zhaosheng Feng. A Perron-type theorem for nonautonomous differential equations with different growth rates. Discrete and Continuous Dynamical Systems - S, 2017, 10 (5) : 995-1008. doi: 10.3934/dcdss.2017052

[16]

Hildebrando M. Rodrigues, J. Solà-Morales, G. K. Nakassima. Stability problems in nonautonomous linear differential equations in infinite dimensions. Communications on Pure and Applied Analysis, 2020, 19 (6) : 3189-3207. doi: 10.3934/cpaa.2020138

[17]

Tibor Krisztin. A local unstable manifold for differential equations with state-dependent delay. Discrete and Continuous Dynamical Systems, 2003, 9 (4) : 993-1028. doi: 10.3934/dcds.2003.9.993

[18]

Rovella Alvaro, Vilamajó Francesc, Romero Neptalí. Invariant manifolds for delay endomorphisms. Discrete and Continuous Dynamical Systems, 2001, 7 (1) : 35-50. doi: 10.3934/dcds.2001.7.35

[19]

Luis Barreira, Claudia Valls. Reversibility and equivariance in center manifolds of nonautonomous dynamics. Discrete and Continuous Dynamical Systems, 2007, 18 (4) : 677-699. doi: 10.3934/dcds.2007.18.677

[20]

Lianwang Deng. Local integral manifolds for nonautonomous and ill-posed equations with sectorially dichotomous operator. Communications on Pure and Applied Analysis, 2020, 19 (1) : 145-174. doi: 10.3934/cpaa.2020009

2021 Impact Factor: 1.497

Metrics

  • PDF downloads (79)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]